# SDR SWIA2020072951516

- Difficulty date: June 23, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 40,384 hours, 26,020 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FRAME AT BS 1000 AT STRINGER 21L HAD CORROSION.  BLENDED THE CORROSION AND FOUND OUT OF LIMITS IAW SRM.  (ORIGINAL: .050) - (REMAINING: .037) - (LOSS: .013).  CUT AWAY DAMAGE, FABRICATED AND INSTALLED NEW REPAIR ANGLE FLANGE IAW REO, AND SRM.
